Alert archive / Florida / Small Craft Advisories in 2012

Small Craft Advisory 10, NWS Melbourne, FL

February 18, 2012

NWS Melbourne, FL issued this small craft advisory at Feb 18, 2012, 4:07 AM EST. It took effect at Feb 19, 2012, 4:00 AM EST. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Feb 18, 2012, 4:07 AM EST (09:07 UTC)
In effect from
Feb 19, 2012, 4:00 AM EST
Expired
Feb 20, 2012, 10:00 AM EST
In force
30 hr
Issued by
NWS Melbourne, FL

The text

As transmitted, in the capitals the NWS used until 2016.

161 
WHUS72 KMLB 180907
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
407 AM EST SAT FEB 18 2012


AMZ550-552-555-570-572-575-190930-
/O.NEW.KMLB.SC.Y.0010.120219T0900Z-120220T1200Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
407 AM EST SAT FEB 18 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM SUNDAY TO 7 AM EST
MONDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM SUNDAY TO 7 AM EST
MONDAY. 

* WINDS AND SEAS...SOUTHERLY WINDS WILL INCREASE TO 20 KNOTS LATE
  TONIGHT. SEAS WILL GRADUALLY BUILD TO 6 FEET NEAR SHORE AND IN
  UPWARDS OF 8 FEET OFFSHORE AND OVER THE GULF STREAM DURING THE
  DAY ON SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
3 follow-up statements
781 
WHUS72 KMLB 181943
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
243 PM EST SAT FEB 18 2012

AMZ550-552-555-570-572-575-192200-
/O.EXT.KMLB.SC.Y.0010.120219T0900Z-120220T1500Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
243 PM EST SAT FEB 18 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 AM SUNDAY TO 10 AM
EST MONDAY...

* WINDS AND SEAS...SOUTHERLY WINDS WILL INCREASE TO 20 KNOTS LATE
  TONIGHT AHEAD OF AN APPROACHING FRONT...AND BECOME NORTHWEST AT
  20 TO 25 KNOTS LATE ON SUNDAY BEHIND THE FRONT. SEAS WILL
  GRADUALLY BUILD TO 6 FEET NEAR SHORE AND IN UPWARDS OF 8 FEET
  OFFSHORE AND OVER THE GULF STREAM DURING THE DAY ON SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
739 
WHUS72 KMLB 190840
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
340 AM EST SUN FEB 19 2012

AMZ550-552-555-570-572-575-201500-
/O.CON.KMLB.SC.Y.0010.120219T0900Z-120220T1500Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
340 AM EST SUN FEB 19 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
MONDAY...

* WINDS AND SEAS...SOUTHWEST WINDS WILL INCREASE TO 20 TO 25 KNOTS
  AHEAD OF AN APPROACHING FRONT. WINDS WILL BECOME NORTHWEST AT 20
  TO 25 KNOTS TONIGHT BEHIND THE FRONT. OCCASIONAL GUSTS TO GALE
  FORCE WILL BE POSSIBLE OFFSHORE TODAY AND TONIGHT. SEAS WILL
  GRADUALLY BUILD TO 6 FEET NEAR SHORE AND IN UPWARDS OF 8 FEET
  OFFSHORE AND OVER THE GULF STREAM THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
688 
WHUS72 KMLB 200909
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
409 AM EST MON FEB 20 2012

AMZ555-570-572-575-201500-
/O.CON.KMLB.SC.Y.0010.000000T0000Z-120220T1500Z/
/O.NEW.KMLB.SW.Y.0004.120220T1500Z-120221T0300Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
409 AM EST MON FEB 20 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 10 AM
THIS MORNING TO 10 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 10 AM
THIS MORNING TO 10 PM EST THIS EVENING. 


* WINDS AND SEAS...NORTHWEST TO NORTH WINDS OF 20 KNOTS AND GUSTY
  EARLY WILL BECOME NORTHEAST 15-20 KNOTS. SEAS OF 7 FEET AS THE
  NORTHERLY WIND COMPONENT OPPOSES THE GULF STREAM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS
OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN
20 KNOTS.

&&

$$

AMZ550-552-201500-
/O.CON.KMLB.SC.Y.0010.000000T0000Z-120220T1500Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
409 AM EST MON FEB 20 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WINDS AND SEAS...NORTHWEST TO NORTH WINDS NEAR 20 KNOTS EARLY
  TODAY WILL BECOME NORTHEAST AND GRADUALLY DECREASE THROUGH THE
  AFTERNOON. SEAS WILL BE 2-3 FEET NEAR SHORE EARLY BUT BUILDING
  TO 3-5 FEET AWAY FROM THE COAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 18, 3:55 AM EST, 12 minutes earlier.

Area forecast discussion, Feb 18, 3:55 AM EST, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
355 AM EST SAT FEB 18 2012

.DISCUSSION...

CURRENT...A WEAK PRESSURE GRADIENT OVER THE AREA HAS ALLOWED FOR
VERY LIGHT WINDS AT AND ABOVE THE SURFACE. A MIXTURE OF FOG (LOCALLY
DENSE IN SPOTS) AND LOW CLOUDS (STRATUS) WILL BE THE RULE PAST
SUNRISE AND PERHAPS INTO MID MORNING IN PLACES AS THE LOW-LEVELS
REMAIN FAIRLY SATURATED. HAVE RAISED A DENSE FOG ADVISORY FOR THE
INTERIOR SECTIONS THROUGH 9 AM WHERE SURFACE OBS AND REPORTS FROM
THE FLORIDA HIGHWAY PATROL INDICATE DENSE FOG HAS BECOME MORE
SPATIALLY EXTENSIVE...INCLUDING ALONG THE FLORIDA TURNPIKE IN
ORANGE/OSCEOLA AND SR429 IN ORANGE CO.

TODAY-TONIGHT...WEAK QUASI-STATIONARY FRONTAL BOUNDARY REMAINS
DRAPED ACROSS EAST CENTRAL FLORIDA EARLY THIS MORNING. WEAK HIGH
PRESSURE RIDGING WILL REMAIN SHUNTED SOUTH AND EAST OF THE AREA
KEEPING THE PRESSURE GRADIENT VERY WEAK OVER THE AREA. WINDS OF
VARYING DIRECTION AT TIMES DURING THE DAY WILL AVERAGE UNDER 10 MPH.
GREATER CHANCES FOR LIGHT SOUTHWEST WINDS OVER THE INTERIOR WITH A
WEAK ONSHORE COMPONENT EVENTUALLY DEVELOPING NEAR THE EAST COAST. A
WEAK EAST COAST SEA BREEZE IS FORECAST TO DEVELOP (WRF_ARW9 MODEL)
THIS AFTERNOON WITH SLOW INLAND PENETRATION LATE IN THE DAY AND
PERHAPS EVENTUAL COLLISION WITH ITS WEST COAST COUNTERPART. WITH
POOLING DEEP LAYER MOISTURE ~ PWATS AROUND 1.60 INCHES A SMALL
THREAT (< 20 PERCENT) OF LIGHT RAINFALL WILL EXIST THIS MORNING WITH
ONLY SLIGHTLY GREATER CHANCES THIS AFTERNOON...MAINLY NORTH AND WEST
OF THE TREASURE COAST/OKEECHOBEE COUNTY. WILL LEAVE OUT MENTION OF
THUNDER AT THIS TIME DUE TO WEAK MID LEVEL LAPSE RATES.
MEANWHILE...THE WEAK SURFACE FRONTAL BOUNDARY WILL GRADUALLY BEGIN
TO LIFT BACK NORTHWARD DURING THE DAY AS A WARM FRONT AS EAST
CENTRAL FLORIDA OFFICIALLY BECOMES THE WARM SECTOR AHEAD OF THE
APPROACHING COLD FRONT FOR SUNDAY. AFTERNOON HIGHS WARM AGAIN AND IN
THE UPPER 70S WITH SOME LOWER 80S POSSIBLE ACROSS THE INTERIOR.

WINDS WILL BE FAIRLY LIGHT TONIGHT...SOUTH TO SOUTHWEST WITH SHORT
TERM MODELS HINTING AT POSSIBLE PATCHY FOG OR LOW (STRATUS) CLOUD
DEVELOPMENT ONCE AGAIN. OVERNIGHT LOWS REMAIN MILD AND MAINLY IN THE
60S. WILL KEEP SMALL POP IN FOR THIS EVENING ONLY...FOR RAIN SHOWERS.

SUNDAY...SHORTWAVE ENERGY WILL SWEEP THE SURFACE LOW PRESSURE CENTER
FROM NEAR THE CENTRAL GULF COAST EARLY SUNDAY MORNING TO CROSS THE
CAROLINA COAST BY LATE SUNDAY AFTERNOON. SHOWERS AND STORMS EXPECTED
DAYTIME PRECEDING THE FRONTAL PASSAGE OCCURRING LATE AFTERNOON AND
EVENING. HAVE INDICATED SCATTERED POPS ALL AREAS. WILL NEED TO
MONITOR FOR THE POTENTIAL OF A FEW STRONGER STORMS...ESPECIALLY
ACROSS THE NORTHERN SECTIONS WITH CLOSER PROXIMITY OF JET ENERGY AND
APPROACHING SURFACE BOUNDARY...PROVIDED SUFFICIENT DESTABLIZIATION
CAN OCCUR WITH MAX TEMPS EXPECTED TO REACH THE LOWER 80S BEFORE RAIN
ARRIVES...AND MID 80S ACROSS THE SOUTH. WINDY CONDITIONS ALSO
DEVELOPING DAYTIME SUNDAY. BEHIND THE FRONT....BREEZY NORTHWEST
WINDS INTO SUNDAY NIGHT WILL USHER IN A COOLER AIRMASS WITH LOWS
DROPPING INTO THE UPPER 40S AND LOW 50S ACROSS MOST OF THE AREA.

MON-FRI...COOL POST-FRONTAL AIR MASS MONDAY BUT TEMPERATURES QUICKLY
REBOUND AS FLOW VEERS TO AN ONSHORE COMPONENT IN THE AFTERNOON WITH
CONTINUED VEERING INTO MID WEEK AND TEMPS BACK ABOVE SEASONAL
NORMALS DURING THE MID TO LATE WEEK. HAVE INDICATED ADDITIONAL LOW
RAIN CHANCES MID TO LATE WEEK...MAINLY NORTHERN SECTIONS WITH SOME
MOISTURE POOLING AND IMPULSES ALOFT IN ACTIVE SOUTHERN STREAM.
ANOTHER FRONTAL SYSTEM APPROACHING THE PENINSUAL TOWARD NEXT WEEKEND.

&&

.AVIATION...SHORT RANGE MODELS ADAMANT WITH MIXTURE OF MVFR/IFR
CIGS/VSBYS THRU MID MORNING. WINDS FAIRLY LIGHT THROUGH THE PERIOD
AS THE PRESSURE GRADIENT REMAINS VERY WEAK. VFR CONDS RETURNING LATE
MORNING/EARLY AFTERNOON AS WEAK QUASI-STATIONARY SURFACE BOUNDARY
DRAPED OVER THE AREA MOVES BACK NORTHWARD AS A WARM FRONT. MAINLY
SCHC FOR LIGHT RAIN SHOWERS THRU THIS EVENING. A WEAK EAST COAST SEA
BREEZE BOUNDARY IS FORECAST TO DEVELOP AGAIN AND MOVE SLOWLY INLAND.
POSSIBLE COLLISION WITH ITS WEST COAST PARTNER IN CRIME LATE IN
DAY/EARLY EVENING WITH SHOWERY PRECIPITATION POSSIBLY RESULTING. LOW
STRATUS AND/OR PATCHY FOG DEVELOPMENT HINTED AT AGAIN OVERNIGHT FROM
SHORT-TERM MODELS.

&&

.MARINE...TODAY-TONIGHT...WEAK PRESSURE GRADIENT REMAINS ACROSS THE
AREA WITH SOME DEGREE OF VARIABILITY IN THE WIND DIRECTIONAL
COMPONENT CONTINUING FOR THE TODAY PERIOD. HOWEVER...EARLY MORNING
LIGHT NW FLOW FORECAST TO GRADUALLY BECOME S/SE LATE IN DAY AS WEAK
FRONTAL BOUNDARY DRAPED OVER THE AREA MOVES BACK NORTHWARD AS A WARM
FRONT. ANOTHER WEAK EAST COAST SEA BREEZE BOUNDARY IS FORECAST TO
FORM THIS AFTERNOON BACKING WINDS NEAR THE COAST. WINDS WILL
CONTINUE TO VEER TO SSW BY DAYBREAK SUN MORNING AHEAD OF APPROACHING
COLD FRONTAL BOUNDARY. SPEEDS TO REMAIN 10 KTS OR LESS INTO EARLY
EVENING...BUT WILL THEN BEGIN TO RESPOND TO A TIGHTENING OF THE
PGRAD. SPEEDS ARE FORECAST TO INCREASE 15-20/20 KTS AWAY FROM THE
COAST AFT MIDNIGHT AND BY SUNRISE SUN MORNING. SEAS 3 FT OR LESS
TODAY GRADUALLY BUILDING 3-5 FT OFFSHORE LATE OVERNIGHT. DOMINANT
WAVE PERIODS TODAY 8-9 SECONDS. THE LONGER PERIOD SWELL COMBINED
WITH THE NEW MOON PHASE WILL PROMPT A MODERATE THREAT FOR RIP
CURRENTS AT EAST CENTRAL FLORIDA BEACHES TODAY.

SUN-TUE...WINDS WILL INCREASE OUT OF THE SOUTH-SOUTHWEST SUNDAY
MORNING AS LOW PRESSURE MARCHES FROM THE CENTRAL GULF COAST TO THE
CAROLINAS WITH TRAILING COLD FRONT PUSHING DOWN THE PENINSULA LATE
IN THE DAY AND EVENING. HAVE RAISED A SCA STARTING SUNDAY MORNING
AND MAY ALSO NEED TO HOIST A GALE WATCH/WARNING FOR NORTHERN
OFFSHORE SECTIONS FOR LATE SUNDAY/SUNDAY NIGHT...BUT WILL DEFER TO
DAY SHIFT AFTER EXAMINATION OF 12Z RUNS. SEAS WILL ALSO INCREASE
FROM THE STRONGER WINDS...BUILDING TO 6-7FT OFFSHORE ON SUNDAY AND
8-9FT ON MONDAY WITH THE NW FLOW BEHIND THE FRONT. HIGHER SEAS ARE
EXPECTED TO LINGER INTO THE MIDDLE OF NEXT WEEK AS PRESSURE GRADIENT
REMAINS FAIRLY ROBUST ACROSS THE LOCAL WATERS.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  76  63  81  49 /  30  20  50  10
MCO  80  63  82  49 /  30  20  50  10
MLB  78  66  82  54 /  20  20  40  10
VRB  80  66  82  57 /  20  20  40  10
LEE  79  63  80  46 /  30  20  50  10
SFB  78  63  81  49 /  30  20  50  10
ORL  79  64  81  49 /  30  20  50  10
FPR  80  65  82  57 /  20  20  40  10

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...DENSE FOG ADVISORY UNTIL 9 AM EST THIS MORNING FOR INLAND
     VOLUSIA-NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-
     SOUTHERN LAKE.
AM...SMALL CRAFT ADVISORY FROM 4 AM SUNDAY TO 7 AM EST MONDAY
     FOR COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD
     COUNTY LINE OUT 20 NM-COASTAL WATERS FROM SEBASTIAN INLET
     TO JUPITER INLET OUT 20 NM-COASTAL WATERS FROM VOLUSIA
     BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM-WATERS
     FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60
     NM OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20
     TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE
     TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.

&&

SHORT TERM/AVIATION...SEDLOCK
LONG TERM....GLITTO
Hazardous weather outlook, Feb 17, 6:35 PM EST, 9 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
635 PM EST FRI FEB 17 2012

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-180645-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
635 PM EST FRI FEB 17 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TONIGHT.

.DENSE FOG/SMOKE IMPACT...
AREAS OF FOG WILL DEVELOP ACROSS EAST CENTRAL FLORIDA OVERNIGHT AS
DEEP MOISTURE AND LIGHT WINDS DEVELOP AROUND A FRONTAL BOUNDARY
STALLED JUST NORTH OF THE I-4 CORRIDOR. THE FOG COULD BECOME
LOCALLY DENSE IN THE EARLY MORNING HOURS WITH VISIBILITY FALLING
TO A QUARTER MILE OR LESS. THE BEST CHANCE FOR FOG FORMATION WILL
BE ALONG AND NORTH OF THE I-4 CORRIDOR...AS WELL AS EAST ORANGE
AND NORTH BREVARD COUNTY.

DRIVERS ARE URGED TO SLOW DOWN WHEN ENCOUNTERING FOG...ESPECIALLY
IN AREAS WITH ACTIVE WILDFIRES...AS VISIBILITY CAN CHANGE RAPIDLY
AT HIGHWAY SPEEDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
WINDS AND SEAS WILL INCREASE OVER THE WEEKEND INTO EARLY NEXT
WEEK...AS A LOW PRESSURE CENTER MOVES FROM THE NORTHERN GULF OF
MEXICO COAST TOWARDS THE CAROLINAS. THERE WILL BE A CHANCE OF
THUNDERSTORMS LATE SATURDAY INTO SUNDAY AS A COLD FRONT DROPS
THROUGH CENTRAL FLORIDA.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

BRAGAW

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 18, 3:39 AM ESTDense Fog AdvisoryMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia5 hr

Nearby

Small Craft Advisories in Florida, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.